RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1997, Volume 110, Number 1, Pages 98–113 (Mi tmf955)  

This article is cited in 20 scientific papers (total in 20 papers)

Boundary value problem for the KdV equation on a half-line

V. E. Adlera, I. T. Habibullina, A. B. Shabatb

a Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: The $L$$A$ pair corresponding to the boundary value problem with the condition $u|_{x=0}=a$ for the KdV equation is presented. A broad class of exact solutions to this equation is constructed and the conservation laws are discussed.

DOI: https://doi.org/10.4213/tmf955

Full text: PDF file (301 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1997, 110:1, 78–90

Bibliographic databases:

Received: 01.08.1996

Citation: V. E. Adler, I. T. Habibullin, A. B. Shabat, “Boundary value problem for the KdV equation on a half-line”, TMF, 110:1 (1997), 98–113; Theoret. and Math. Phys., 110:1 (1997), 78–90

Citation in format AMSBIB
\Bibitem{AdlHabSha97}
\by V.~E.~Adler, I.~T.~Habibullin, A.~B.~Shabat
\paper Boundary value problem for the KdV equation on a half-line
\jour TMF
\yr 1997
\vol 110
\issue 1
\pages 98--113
\mathnet{http://mi.mathnet.ru/tmf955}
\crossref{https://doi.org/10.4213/tmf955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1472018}
\zmath{https://zbmath.org/?q=an:0916.35100}
\transl
\jour Theoret. and Math. Phys.
\yr 1997
\vol 110
\issue 1
\pages 78--90
\crossref{https://doi.org/10.1007/BF02630371}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XQ00500007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf955
  • https://doi.org/10.4213/tmf955
  • http://mi.mathnet.ru/eng/tmf/v110/i1/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Adler, V, “Boundary conditions for integrable equations”, Journal of Physics A-Mathematical and General, 30:10 (1997), 3505  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    2. Gurel, B, “Boundary conditions for two-dimensional integrable chains”, Physics Letters A, 233:1–2 (1997), 68  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    3. I. T. Habibullin, “Sine-Gordon equation on the semi-axis”, Theoret. and Math. Phys., 114:1 (1998), 90–98  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. I. T. Habibullin, “KdV equation on a half-line with the zero boundary condition”, Theoret. and Math. Phys., 119:3 (1999), 712–718  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. I. T. Habibullin, “An Initial-Boundary Value Problem on the Half-Line for the MKdV Equation”, Funct. Anal. Appl., 34:1 (2000), 52–59  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. I. T. Habibullin, “Initial Boundary Value Problem for the KdV Equation on a Semiaxis with Homogeneous Boundary Conditions”, Theoret. and Math. Phys., 130:1 (2002), 25–44  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Fokas, AS, “Integrable Nonlinear evolution equations on the half-line”, Communications in Mathematical Physics, 230:1 (2002), 1  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    8. A. B. Shabat, “Universal Models of Soliton Hierarchies”, Theoret. and Math. Phys., 136:2 (2003), 1066–1076  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. Fokas, AS, “Linearizable initial boundary value problems for the sine-Gordon equation on the half-line”, Nonlinearity, 17:4 (2004), 1521  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    10. Fokas, AS, “The nonlinear Schrodinger equation on the half-line”, Nonlinearity, 18:4 (2005), 1771  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus  scopus
    11. V. L. Vereshchagin, “Integrable boundary-value problem for the Volterra chain on the half-axis”, Math. Notes, 80:5 (2006), 658–662  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. Gurses, M, “Integrable boundary value problems for elliptic type Toda lattice in a disk”, Journal of Mathematical Physics, 48:10 (2007), 102702  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    13. Fokas A.S., “Lax pairs: a novel type of separability”, Inverse Problems, 25:12 (2009), 123007  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    14. V. L. Vereshchagin, “Explicit solutions of an integrable boundary value problem for the two-dimensional Toda lattice”, Theoret. and Math. Phys., 165:1 (2010), 1256–1261  mathnet  crossref  crossref  adsnasa  isi
    15. Vereschagin V.L., “Integrable boundary problems for 2D Toda lattice”, Phys Lett A, 374:46 (2010), 4653–4657  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus  scopus
    16. M. Yu. Ignatev, “O resheniyakh nekotorykh kraevykh zadach dlya obschego uravneniya KdF”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:1(2) (2013), 46–49  mathnet
    17. Ignatyev M.Yu., “On Solutions of the Integrable Boundary Value Problem for KdV Equation on the Semi-Axis”, Math. Phys. Anal. Geom., 16:1 (2013), 19–47  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    18. Ignatyev M.Yu., “On Solution of the Integrable Initial Boundary Value Problem for KdV Equation on the Semi-Axis”, Math. Phys. Anal. Geom., 16:4 (2013), 381–392  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    19. Ignatyev M.Yu., “On the Solutions of Some Boundary Value Problems For the General KdV Equation”, Math. Phys. Anal. Geom., 17:3-4 (2014), 493–509  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    20. Habibullin I.T., Khakimova A.R., “On a Method For Constructing the Lax pairs For Integrable Models Via a Quadratic Ansatz”, J. Phys. A-Math. Theor., 50:30 (2017), 305206  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:519
    Full text:203
    References:48
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020